Join us on Tuesday, June 13th and Wednesday June 14th as we tape a TV SHOW with Fibe Tv1!

We’re taping at the Tranzac Club at 212 Brunswick Ave.
Tickets are available here!

We’ve announced our lineup and set times:
Latecomers will only be admitted during the breaks.

TUESDAY, JUNE 13TH

1:30 PM – DOORS OPEN FOR AUDIENCE

2:00 – 2:45 – TAPING EPISODE 1
Marsha Shandur 
Elaine Gold
Sam Mullins

2:45 – 3 PM – 15 min break

3:00 – 3:45 – TAPING EPISODE 2
Dave Keystone 
Chris Graham
Scott Cowan

4:00 – WRAP

WEDNESDAY, JUNE 14TH

5:30 PM – DOORS OPEN FOR AUDIENCE

6:00 – 6:45 TAPING EPISODE 3
Arianne Shaffer 
Anto Chan
Renira Narrandes

6:45 – 7:00 15 min break

7:00 – 7:45 – TAPING EPISODE 4
Erin Rodgers 
Nora Marku
Arianne Shaffer

7:45 – 8:15 – 30 min break

8:15 – 9:00 – TAPING EPISODE 5

Scott Hammell
Graham Isador
Hisham Kelati

9:00 – 9:15 – 15 min break

9:15 – 10:00 TAPING EPISODE 6
Johnnie Walker 
Bee Quammie
Rico Rodriguez 

9:45 – WRAP